HALDANE, J. B. S. (1940) Mathematical Recreations and Essays. Nature, 145 (3673). 444-445 doi:10.1038/145444a0
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Mathematical Recreations and Essays | ||
Journal | Nature | ||
Authors | HALDANE, J. B. S. | Author | |
Year | 1940 (March) | Volume | 145 |
Issue | 3673 | ||
Publisher | Springer Science and Business Media LLC | ||
DOI | doi:10.1038/145444a0 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2247999 | Long-form Identifier | mindat:1:5:2247999:6 |
GUID | 0 | ||
Full Reference | HALDANE, J. B. S. (1940) Mathematical Recreations and Essays. Nature, 145 (3673). 444-445 doi:10.1038/145444a0 | ||
Plain Text | HALDANE, J. B. S. (1940) Mathematical Recreations and Essays. Nature, 145 (3673). 444-445 doi:10.1038/145444a0 | ||
In | (1940, March) Nature Vol. 145 (3673) Springer Science and Business Media LLC |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |